# SDR CALA9801008

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Ws 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING STA 280 FLAP LEADING EDGE SUPPORT CAP CRACKED AND CORRODED.  THE SUPPORT CAP WAS REMOVED, A NEW SUPPORT CAP WAS FABRICATED AND INSTALLED IAW SRM 51-30-2, 51-10-4, AND 51-30-2.
